|Long term effects?
Jan 30, 2004
I have been taking crixivan & combivir for seven years, 3 times a day. My viral is less than 50 and my T Cells are at 504. Would like to switch to something simpiler? What would you suggest to talk with my doctor about? What are the long term effects from so much of these meds?
| Response from Dr. Henry
If that is the only regimen you have been on and you have never failed a regimen then you should have lots of options-many much simpler. Switching the Crixivan to a NNRTI (nevirapine or efavirenz) would be a possibility. A once a day PI such as Reyataz or a NRTI only regimen (such as 3 pills a day with Trizivir + Viread) would also come to mind--your HIV doc would likely be very willing to review your options. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- White Spots After Giving Oral Worried I Have HIV
- Hydroxyurea Side Effects
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.